MAUDE Adverse Event Report: SALTER LABS SALTER LABS; CUFF NEOCHECK VINYL #2-5 1T HP

SALTER LABS SALTER LABS; CUFF NEOCHECK VINYL #2-5 1T HP
Model Number ZNCV4601HP-10
Medical Device Problem Codes Material Integrity Problem (2978); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bp cuff malfunction clip on attachment for an adult cuff would delay the reading of the neonate, but the clinician would be able to recognize the deficiency before use of the product and change it out with the correct one.There was no report that a patient was impacted by product deficiency.
 
Event or Problem Description
Wrong noninvasive pressure value on all systolic/diastolic/medium parameters (size 2, 3, 4, 5 cuffs).
 
Event or Problem Description
 
Additional Manufacturer Narrative
The bp cuff malfunction clip on attachment for an adult cuff would delay the reading of the neonate, but the clinician would be able to recognize the deficiency before use of the product and change it out with the correct one.There was no report that a patient was impacted by product deficiency.The complaint of inaccurate bp readings regarding parts zncv4601hp-10, zncv4701hp-10, zncv4801hp-10, zncv4901hp-10 was not confirmed.The root cause was not determined but could possibly be a result of a kink or collapse of cuff tubing to system line.A risk assessment was performed and the ultimate risk was determined to be medium which would require reporting to the capa review board, but this product has been discontinued.There have been 5 other complaints regarding the same part and a similar issue within the 24 months preceding the reporting of this issue.A resolution letter was sent to the customer.

Brand Name
SALTER LABS
Common Device Name
CUFF NEOCHECK VINYL #2-5 1T HP
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18627615
Report Number3000219639-2024-00008
Device Sequence Number7889381
Product Code DXQ
UDI-Device Identifier00607411911453
UDI-Public00607411911453
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZNCV4601HP-10
Device Catalogue NumberZNCV4601HP-10
Device Lot Number360966
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer01/02/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown